# SDR SIMA20171029008

- Difficulty date: October 29, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857006
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT FRAME 25 BETWEEN STRINGERS 15R - 16R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
